# SDR 2007UALA01143

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 24,103 hours, 8,875 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE CONTAINER AFT VERTICAL FRAME HAS APPROX 9 INCH CRACK FROM AFT LWR FASTENER UP TO CTR FASTENER.   [SUP 06-06-07]  REPLACED RT OVERWING ESCAPE SLIDE.
